# SDR UIEA2021020100186

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,966 hours, 21,077 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 766088B
- Part serial: Y0511
- Condition: Tripped
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LT GEN CONTROL TRIPPED.  RESET PER QRH, TRIPPED AGAIN, RETURNED TO GATE PER MX CONT.  TRANSFERRED TO MDDR 141784 PER MEL 24-00-01-01, CAT B, DUE 25FEB21.  LP 1482158: R & R LT GEN IDG. REF AMM 24-11-01 401.  OPS CHECKS GOOD.  THIS CLEARS DMI 141284.  STICKERS REMOVED T & TS 05:04Z.
